# SDR HNAA2025051200317

- Difficulty date: March 23, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 44,968 hours, 39,712 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F0361458 RH PYLON EXTERNAL SKIN CHAFED UNDER ACCESS PANEL 424DB.  REMOVED AND REPLACED DOUBLER ON RH PYLON UNDER ACCESS PANEL 424DB. IAW EMB 145 SRM 51-40-02
